• Title of article

    New Upper Bounds for Maximum Satisfiability

  • Author/Authors

    Rolf Niedermeier، نويسنده , , Peter Rossmanith، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2000
  • Pages
    26
  • From page
    63
  • To page
    88
  • Keywords
    Maximum satisfiability , Exact algorithms , parameterized complexity , NP-complete problems
  • Journal title
    Journal of Algorithms
  • Serial Year
    2000
  • Journal title
    Journal of Algorithms
  • Record number

    291402